# SDR CALA2020030700581

- Difficulty date: March 4, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 51,877 hours, 18,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL, FWD CENTER WING BOX. REAR SPAR VERTICAL PRESSURE WEB BETWEEN LBL 45.64 AND 40.00, ABOVE WL 192.0, HAS AN INDICATION OF A CRACK USING HFEC. MARKED. REF FLEETCYCLE N/R 9727325. REPAIRED DAMAGE IN REF TO SRM 57-10-10 REPAIR 3 ALTERNATIVE 3...GENERATED DIP PER TABLE 206 PG 218...INSPECTION THRESHOLD 56000CYCLES AFTER REPAIR INSTALLATION AND 36000 CYCLES THERE AFTER. SEE FLEETCYCLE N/R 9727325 FOR ALLWORK PERFORMED. PER SRM 57-10-10 REPAIR 3 ALT 3, PLACED ON 57-DIP. INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND 36,000 FLIGHT CYCLES THEREAFTER. REF SRM 57-10-10 REPAIR 3 PG 218, STEP 7, C TABLE 206. TOMC APPROVED. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED. TOMC APPROVED : QC REVIEWED. RECORDS UPDATE...SP RECORDS UPDATE..SP INIT: 56000 FC (INIT WILL ITO TO RIR -2373) RIR: 36000 FC...SP/U366013
